# SDR USAA2012100500028

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 40,417 hours, 14,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A9764
- Condition: Faulty
- Location: Cabin
- Part time: 29,828 hours, 13,717 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST, FAULTING AFT LEFT EXTERNAL LIGHTS.  REPLACED AFT LEFT ESCAPE SLIDE.
